Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 174, NWS Tulsa, OK

August 18, 2014Crawford County, Franklin County, Sebastian County, Arkansas; LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 18, 2014, 3:09 PM CDT for Crawford County, Franklin County, Sebastian County, Arkansas; LeFlore County, Oklahoma. It was in force for 51 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2014, 3:09 PM CDT (20:09 UTC)
Expired
Aug 18, 2014, 4:00 PM CDT
In force
51 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 13 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 3:15 PM CDTTSTM WND DMGSpiro, OKMULTIPLE TREES UP TO 2 FEET IN DIAMETER SNAPPED AND DAMAGE TO HOMES IN THE NEW HOPE ROAD JUST EAST OF SPIRO.
Aug 18, 3:18 PM CDTTSTM WND DMGSpiro, OKTREES DOWN
Aug 18, 3:44 PM CDTTSTM WND GST 50Poteau, OK
Aug 18, 3:45 PM CDTTSTM WND DMG1 S Poteau, OK2 TREES DOWN, ALONG WITH LOT OF TREE LIMBS. SWING SET AND PLAYHOUSE WAS ALSO BLOWN DOWN. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 168 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
168 J/kg
Mixed-layer CIN
-237 J/kg
Mixed-layer LCL
1034 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

002 
WUUS54 KTSA 182009
SVRTSA
ARC033-047-131-OKC079-182100-
/O.NEW.KTSA.SV.W.0174.140818T2009Z-140818T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
309 PM CDT MON AUG 18 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
  SOUTHWESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
  NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 400 PM CDT

* AT 306 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM ALMA TO JENNY LIND TO POCOLA TO SPIRO...AND MOVING
  SOUTH AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...SPIRO...JENSON...CENTRAL
  CITY...ROCK ISLAND...HACKETT...EXCELSIOR...GREENWOOD...LAVACA...
  CAMERON...WITCHERVILLE...SHADY POINT...URSULA...MIDLAND...
  BLOOMER...DAYTON...ARKOLA...BURNVILLE...HUNTINGTON...CHARLESTON...
  CROSSROADS...BRANCH...MANSFIELD...HARTFORD...POTEAU...LIBERTY...
  MILLTOWN...FORT CHAFFEE...PATTERSON AND WASHBURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3523 9402 3513 9404 3514 9413 3510 9414
      3507 9423 3496 9424 3495 9436 3492 9445
      3499 9462 3532 9471 3529 9466 3531 9461
      3530 9449 3532 9448 3535 9432 3547 9424
      3529 9391 3523 9392
TIME...MOT...LOC 2009Z 338DEG 24KT 3541 9423 3525 9428
          3521 9452 3527 9466

HAIL...0.88IN
WIND...60MPH

$$
3 follow-up statements
766 
WWUS54 KTSA 182029
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
329 PM CDT MON AUG 18 2014

ARC033-047-131-OKC079-182100-
/O.CON.KTSA.SV.W.0174.000000T0000Z-140818T2100Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-LE FLORE OK-
329 PM CDT MON AUG 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LE FLORE...SEBASTIAN...SOUTHWESTERN FRANKLIN AND SOUTH CENTRAL
CRAWFORD COUNTIES UNTIL 400 PM CDT...

AT 326 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CHARLESTON TO HUNTINGTON TO CAMERON TO PANAMA...AND
MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...MIDLAND...ARKOLA...
  CROSSROADS...HUNTINGTON...CHARLESTON...MILLTOWN...MANSFIELD...
  BRANCH...FORT CHAFFEE...WASHBURN...POTEAU...HARTFORD AND PATTERSON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3523 9402 3513 9404 3514 9413 3510 9414
      3507 9423 3496 9424 3495 9436 3492 9445
      3499 9462 3527 9469 3528 9463 3527 9457
      3529 9448 3531 9439 3535 9432 3543 9418
      3529 9391 3523 9392
TIME...MOT...LOC 2029Z 330DEG 22KT 3532 9406 3511 9422
          3509 9446 3514 9464

HAIL...0.88IN
WIND...60MPH

$$
235 
WWUS54 KTSA 182035
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT MON AUG 18 2014

ARC033-182045-
/O.CAN.KTSA.SV.W.0174.000000T0000Z-140818T2100Z/
CRAWFORD AR-
335 PM CDT MON AUG 18 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CRAWFORD COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3523 9402 3513 9404 3514 9413 3510 9414
      3507 9423 3496 9424 3495 9436 3492 9445
      3499 9462 3527 9469 3528 9463 3527 9457
      3531 9439 3534 9431 3538 9410 3529 9391
      3523 9392
TIME...MOT...LOC 2035Z 330DEG 22KT 3529 9404 3508 9420
          3506 9444 3508 9463

$$

ARC047-131-OKC079-182100-
/O.CON.KTSA.SV.W.0174.000000T0000Z-140818T2100Z/
FRANKLIN AR-SEBASTIAN AR-LE FLORE OK-
335 PM CDT MON AUG 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LE FLORE...SEBASTIAN AND SOUTHWESTERN FRANKLIN COUNTIES UNTIL 400 PM
CDT...

AT 333 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CHARLESTON TO HUNTINGTON TO HARTFORD TO POTEAU...AND
MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...MANSFIELD...BRANCH...FORT
  CHAFFEE...WASHBURN...POTEAU...HARTFORD...LIBERTY AND PATTERSON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3523 9402 3513 9404 3514 9413 3510 9414
      3507 9423 3496 9424 3495 9436 3492 9445
      3499 9462 3527 9469 3528 9463 3527 9457
      3531 9439 3534 9431 3538 9410 3529 9391
      3523 9392
TIME...MOT...LOC 2035Z 330DEG 22KT 3529 9404 3508 9420
          3506 9444 3508 9463

HAIL...0.88IN
WIND...60MPH

$$
701 
WWUS54 KTSA 182049
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
349 PM CDT MON AUG 18 2014

ARC047-131-OKC079-182100-
/O.CON.KTSA.SV.W.0174.000000T0000Z-140818T2100Z/
FRANKLIN AR-SEBASTIAN AR-LE FLORE OK-
349 PM CDT MON AUG 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LE FLORE...SOUTHERN SEBASTIAN AND SOUTHWESTERN FRANKLIN COUNTIES
UNTIL 400 PM CDT...

AT 349 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FORT CHAFFEE TO 7 MILES SOUTHEAST OF MANSFIELD TO
HARTFORD TO POTEAU...AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE LINE OF STORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF
  THE INDICATED COUNTIES..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3523 9402 3513 9404 3514 9413 3510 9414
      3507 9423 3496 9424 3495 9436 3492 9445
      3499 9462 3512 9460 3513 9440 3513 9426
      3519 9414 3533 9400 3529 9391 3523 9392
TIME...MOT...LOC 2050Z 330DEG 22KT 3521 9398 3500 9414
          3498 9438 3500 9457

HAIL...0.75IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 2:44 PM CDT, 25 minutes earlier.

Area forecast discussion, Aug 18, 2:44 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
244 PM CDT MON AUG 18 2014

.DISCUSSION...

STRONG TO SEVERE THUNDERSTORMS ARE ONGOING EARLY THIS AFTERNOON
ACROSS PORTIONS OF EASTERN OKLAHOMA AND WESTERN ARKANSAS IN
RESPONSE TO AN UPPER LEVEL DISTURBANCE MOVING EASTWARD THROUGH
THE REGION. THESE STORMS WILL LIKELY BE EAST OF THE FORECAST AREA
BY LATE THIS AFTERNOON/EARLY THIS EVENING AND SHOULD TEND TO
DIMINISH IN INTENSITY AND AREAL COVERAGE. NOT PLANNING ON CARRYING
A MENTION OF SHOWERS/STORMS INTO THE EVENING HOURS AT THIS TIME.
TOWARD SUNRISE...THUNDERSTORMS SHOULD DEVELOP ALONG A WARM FRONT IN
KANSAS AND MISSOURI. ALTHOUGH THERE IS SOME POTENTIAL FOR THESE
STORMS TO DEVELOP SOUTH OF THE OKLAHOMA AND ARKANSAS BORDERS...MOST
OF THE RAIN WILL REMAIN NORTH OF THE AREA. WILL CARRY A SLIGHT
CHANCE OF ADDITIONAL STORMS LATE TONIGHT AND INTO TOMORROW MORNING
IN PRIMARILY FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TO
COVER THIS POTENTIAL. THIS LOOKS TO BE THE ONLY ADDITIONAL SHOT AT
RAIN AND THUNDERSTORMS DURING THIS FORECAST PERIOD.

PROLONGED UPPER LEVEL RIDGING MORE TYPICAL OF THIS TIME OF YEAR
THAN THE ACTIVE PATTERN THE AREA HAS BEEN TREATED TO THIS SUMMER
WILL CONTINUE BUILD INTO THE CENTRAL PORTION OF THE UNITED STATES
AND PERSIST THROUGH THE WEEKEND. BOTH THE ECMWF AND GFS FORECAST
THE RIDGE TO BREAKDOWN TOWARD THE EARLY TO MIDDLE PART OF NEXT
WEEK...BUT UNTIL THEN...ABOVE NORMAL TEMPERATURES WILL BE THE
RULE...WITH SOME POTENTIAL FOR TRIPLE DIGITS. DURING THE THURSDAY
TO FRIDAY TIME FRAME...HEAT INDICES MAY NEAR THE CRITICAL 105
DEGREE HEAT ADVISORY CRITERION...SO HEAT ADVISORIES OR POSSIBLY
EXCESSIVE HEAT WARNINGS MAY BECOME NECESSARY LATER IN THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   74  98  76  97 /  20  10  10  10
FSM   73  97  74  97 /  10  10   0  10
MLC   73  96  75  96 /  10  10   0   0
BVO   71  98  72  98 /  20  20  10  10
FYV   70  94  70  93 /  20  20  10  10
BYV   70  94  71  94 /  20  20  10  10
MKO   71  96  73  96 /  10  10   0   0
MIO   72  97  73  97 /  20  20  10  10
F10   72  95  74  95 /  10  10   0   0
HHW   71  97  73  96 /  10  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...30
LONG TERM....22
Hazardous weather outlook, Aug 18, 1:13 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
113 PM CDT MON AUG 18 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-190615-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
113 PM CDT MON AUG 18 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS HAD DEVELOPED OVER PARTS OF
EASTERN OKLAHOMA THIS AFTERNOON. THIS ACTIVITY WILL REMAIN
POSSIBLE THIS AFTERNOON AND TONIGHT OVER THE REGION. DAYTIME
HEATING HAS HELPED TO CREATE AN UNSTABLE ATMOSPHERE. THIS WILL
ALLOW FOR THE POTENTIAL FOR ANY THUNDERSTORM DEVELOPMENT TO BECOME
STRONG TO SEVERE WITH STRONG WINDS BEING THE MAIN HAZARD.

DAYTIME HEATING HAS ALSO CREATED HEAT INDICES OF AROUND 100
DEGREES FOR PARTS OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS
THIS AFTERNOON. THESE CONDITIONS ARE EXPECTED TO CONTINUE INTO THE
EVENING HOURS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY AND FRIDAY...DANGEROUS HEAT POTENTIAL.
SATURDAY AND SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL REMAIN POSSIBLE INTO TUESDAY BEFORE A
WEAK FRONTAL BOUNDARY NEAR THE REGION FINALLY LIFTS NORTHEAST. IN
THE WAKE OF THE EXITING BOUNDARY...A RIDGE OF HIGH PRESSURE IS
FORECAST TO SET UP OVER THE SOUTHERN PLAINS...CONTINUING HOT
TEMPERATURES FOR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 18, 11:32 AM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1132 AM CDT MON AUG 18 2014

OKZ057-062-181700-
CRAIG OK-MAYES OK-
1132 AM CDT MON AUG 18 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL NOON CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CRAIG AND NORTHEASTERN MAYES

AT 1132 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
WHITE OAK...MOVING SOUTH AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...VINITA...BIG CABIN...WHITE OAK...
SPAVINAW...STRANG...ADAIR...PENSACOLA...LANGLEY...SPAVINAW STATE PARK
AND CHEROKEE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3640 9500 3638 9500 3630 9527 3665 9534
      3670 9515
TIME...MOT...LOC 1632Z 340DEG 18KT 3660 9522
Special weather statement, Aug 18, 12:47 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1247 PM CDT MON AUG 18 2014

OKZ063-068-181830-
CHEROKEE OK-DELAWARE OK-
1247 PM CDT MON AUG 18 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN DELAWARE

AT 1247 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
LEACH...MOVING SOUTH AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...LEACH AND SCRAPER.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3605 9480 3602 9480 3594 9506 3616 9509
      3616 9501 3623 9501 3627 9491
TIME...MOT...LOC 1747Z 339DEG 16KT 3617 9500
Special weather statement, Aug 18, 1:13 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
113 PM CDT MON AUG 18 2014

OKZ068-069-181845-
ADAIR OK-CHEROKEE OK-
113 PM CDT MON AUG 18 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     EASTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     WESTERN ADAIR

AT 113 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
TAHLEQUAH...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PROCTOR...TAHLEQUAH AND ELDON.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3590 9465 3577 9493 3601 9502 3609 9486
TIME...MOT...LOC 1813Z 329DEG 24KT 3601 9492
Special weather statement, Aug 18, 2:52 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
252 PM CDT MON AUG 18 2014

OKZ072-074-076-182030-
HASKELL OK-LE FLORE OK-SEQUOYAH OK-
252 PM CDT MON AUG 18 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN HASKELL AND NORTHERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SOUTHERN SEQUOYAH

AT 252 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF COWLINGTON TO 2 MILES NORTHEAST OF
KANIMA...MOVING SOUTH AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...MCCURTAIN...KEOTA...KANIMA...MILTON...
BOKOSHE AND COWLINGTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3520 9467 3508 9502 3537 9505 3544 9474
TIME...MOT...LOC 1952Z 350DEG 19KT 3538 9474 3530 9499

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 9:51 PM CDTAreal Flood AdvisoryTSAMadison3 hr
Aug 18, 1:59 PM CDTSevere Thunderstorm WarningTSACrawford46 min
Aug 18, 2:32 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian43 min
Aug 18, 3:15 AM CDTSpecial Weather StatementTSAOsage, Pawnee45 min
Aug 18, 11:32 AM CDTSpecial Weather StatementTSAMayes28 min
Aug 18, 12:47 PM CDTSpecial Weather StatementTSACherokee43 min
Aug 18, 1:13 PM CDTSpecial Weather StatementTSACherokee32 min
Aug 18, 1:15 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee45 min
Aug 18, 1:40 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee35 min
Aug 18, 2:52 PM CDTSpecial Weather StatementTSAHaskell38 min
Aug 18, 3:31 PM CDTSpecial Weather StatementTSACreek29 min
Aug 18, 3:39 PM CDTSpecial Weather StatementTSALeFlore36 min
Aug 18, 3:47 PM CDTSevere Thunderstorm WarningTSALeFlore43 min
Aug 18, 3:57 PM CDTSpecial Weather StatementTSACreek33 min
Aug 18, 4:11 PM CDTSevere Thunderstorm WarningTSALeFlore64 min
Aug 18, 4:26 PM CDTSpecial Weather StatementTSACreek49 min
Aug 18, 4:39 PM CDTAreal Flood AdvisoryTSACreek, Pawnee, Tulsa3 hr
Aug 18, 5:03 PM CDTSpecial Weather StatementTSAPawnee27 min
Aug 18, 5:29 PM CDTSpecial Weather StatementTSAPawnee31 min
Aug 18, 5:48 PM CDTAreal Flood AdvisoryTSAPawnee117 min
Aug 18, 5:59 PM CDTFlash Flood WarningTSAPawnee4 hr
Aug 18, 6:03 PM CDTSpecial Weather StatementTSACreek27 min
Aug 18, 6:06 PM CDTSpecial Weather StatementTSACreek24 min
Aug 18, 6:31 PM CDTSpecial Weather StatementTSACreek14 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2014Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.